# SDR YENA20150517127

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 46,263 hours, 16,252 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0354758
- Condition: Failed
- Location: Cabin Pressure
- Part time: 46,268 hours, 16,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, AT CRUISE, CABIN PR1 FAULT WHEN LEVELED AT 36,000 ACFT THEN DISPLAYED EXCESSIVE CABIN ALT,  ALL SECONDARY INDICATIONS WERE NORMAL CAB ALT WAS 6400, NO EXCESSIVE RAE AND NORMAL DELTA P.  R & R CPC 1 & CPC 2 IAW AMM 21-31-34.
